MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; prosthesis, penis, inflatable
Model Number 72404291
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.A surgical procedure was performed during which a crack was found in the pump connecting tube, so the pump was replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product implanted at time of the event: (b)(6) 2026.Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 900158019.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 904356001.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 LGX
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50460815
Report Number2124215-2026-45746
Device Sequence Number9972606
Product Code JCW
UDI-Device Identifier00878953003931
UDI-Public(01)00878953003931(17)190617(10)889207001
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/17/2019
Device Model Number72404291
Device Catalogue Number72404291
Device Lot Number889207001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured07/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown